My own worst enemy

Ok I have a wonderful man who loves me emensly and who i feel completly the same about and i like to erm show him how much in a particular way however the fluoxitine kills any urges i may have and i miss that , oh sod it i miss feeling horney so once in a while i come of my pills so i can feel that burning desire and give him a good time for a week but and it's a big but the draw back is the anger, paranoia and low low feeling is not really worth it as i become a sex mad monster lol i want it but become horrid to be around so it's counteractive but then he is a man and will take it regardless of mood hahaha. On a serious not tho i can't do it any more as i hate feeling like this, i'm just so pissed of and irritable and we have discussed that it's better i don't do it as he can't live with my moods and i totaly understand that but how else can i get that er horney feeling ...Libido! that's the flipping word. Is their something out their to help us ladies get some libido my diet is high in all the right vitamins but no desire to be found.

I'm so fed up with this illness and my back, i'm fed up of my legs being in pain and constantly going numb and feeling thick as my brain has gone to mush. I wish i could float. I feel so bluh. I know i'm a lot better of than most but i just can't shake this bluh feeling.

See my own worst enemy. Sorry to moan and to be so candid but sometimes i vent but seriously any ideas on the libido would be greatly recieved.

Rachie xxx

10 Replies

oldestnewest
  • I really feel for you Rachel, and Im afraid I cant help at all. I am single at the moment and I have a date next week, and im just so worried for the future, because I know how difficult fibro makes it. I dont have any advice, but wanted to send you a gentle hug. xx

  • thank you honey and hope your date goes well honey, i'm lucky really as Paul is an amazing man and is there for me no matter what.

    xxxxx

  • Rachie,

    Wish I could give you some hope. I am on 120mg of DULOXETINE and it is having the same effect. I have gone from a 5/6 times a week man - to vitually no sex at all and I know my wife still needs me. I have no sex drive at all and even if I do get the urge - I often cannot rise to the occasion. Bloody depression

    LOL Gonzo

  • Hi All, I'm on duluxetine and it's been having the same effect on me. Just lost the libido. It sucks!! Soft hugs

  • At least i'm not alone :) although i would prefere nobody else was going through it bet hey ho andother club to join hehe. I secretly wish that sometimes my man would lose his drive therefore take the pressure off.

    xxxx

  • Sadly it is a common side effect to fluxotine. I took them some years ago and whilst they helped me through a particularly bad time, they did affect my sex drive. My hubby was very understanding, thankfully as soon as I stopped them my labido returned.

  • hi rachie thankyou for posting on this hidden side effect of our medicines , i am on tramadol and luckily not affected by loss of horniness its just the pain and limited range of movement that makes things so difficult for me x

  • I know what you mean about limited movement but makes for an interesting time haha. People are to shy to talk about it but i always had a high sex drive so find it hard as for fleeting moments i think yes! yes ! yes! but then i get a twinge and then my body say's NO! no! no! :) but we have other ways of being close and in someways i find it deeper ( please excuse the pun ). Maybe we should write a different version of the karma sutra call it the fibro sutra lmbo xxx

  • Not on this pill, but my libido comes and goes but it is not something I really think about xxxzx

  • ha ha Rachie great idea and it is true there are lots of ways to show your love for each other , we have been married for 37 years and i love my hubby even more now than when we married x

You may also like...